# SDR AALA20000182

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21171803
- Condition: Malfunctioned
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1138 - DURING CRUISE, AIRCRAFT EXPERIENCED RAPID COMPRESSION.  UNABLE TO HOLD CABIN PRESSURE.  DIVERTED AND LANDED BNA WITHOUT INCIDENT.  INSPECTED EXTERIOR OF AIRCRAFT AND ALL DOOR SEALS.  COULD NOT DUPLICATE DEFECT.  REPLACED BOTH PRESSURE CONTROLLERS AS PRECAUTION, S/N 103599 AND 591749.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
